# SDR ZW0A0208203

- Difficulty date: August 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 56,130 hours, 29,218 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF HIGH TEMP LIGHT IN TAIL COMPARTMENT RESULT IN UNSCHEDULED LANDING/RETURN TO STL.  PNEUMATIC PRESS REGULATOR RELIEF LINE LOOSE HEAT EXCHANGE VENTING TO TAIL COMPARTMENT RT HEAT EXCHANGE PERRY SEAL LEAKING.  TIGHTENED B-NUT ON LT PRESS REGULATOR RELIEF LINE REPOSITIONED HEAT EXCHANGER SEALS REPLACED RT PAC PERRY SEAL.  LEAK CHECK TAIL COMPARTMENT WITH ENGINES AT HI POWER PER MD 9-36-07.  LEAK CHECK ALL NORMAL.
